# SDR DALA2025012000462

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 25,426 hours, 12,593 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3001 - FUMES/DE - ON APPROACH FLIGHT CREW EXPERIENCED FUMES IN COCKPIT AFTER TURNING ANTI-ICE ON. OXYGEN MASKS DONNED AND EMERGENCY DECLARED. CORRECTIVE ACTION: FOUND APU INLET CONTAMINATED WITH DE-ICE FLUID. CLEANED RESIDUAL FLUID FROM APU INLET AND PERFORMED ECS DECONTAMINATION. NO SMELL PRESENT. (LP 6011518)
